Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chrisrbower

DIZZYNESS ON DOXYCYCLINE

HELLO, AFTER BEING ON DOXYCYCLINE FOR 4 WEEKS, I WOKE UP THIS MORNING TO FIND MYSELF A BIT DIZZY. IM JUST WONDERING WETHER ANYONE ELSE HAS EXPERIENCE THE SAME SIDE EFFECT AND HOW LONG IT LASTED FOR.

SHOULD I JUST STOP TAKING THEM FOR A BIT OR SHOULD I CONSULT MY DOCTOR?

Share this post


Link to post
Share on other sites

Consult with your GP particularly if you have any other side effects such as headache, nausea or blurred vision.

Are you drinking enough fluids? Sometimes people can become dehydrated without realizing it. Blood pressure drops a bit and causes a light-headed feeling upon changing position when you're dehydrated.

Share this post


Link to post
Share on other sites
Consult with your GP particularly if you have any other side effects such as headache, nausea or blurred vision.

Are you drinking enough fluids? Sometimes people can become dehydrated without realizing it. Blood pressure drops a bit and causes a light-headed feeling upon changing position when you're dehydrated.

ye it might be dehydration as i dont drink much at all and the dizzyness seemed to be when i moved around.

Share this post


Link to post
Share on other sites

Er I'm sorry I didn't completely explain, but by changing position I meant rising from a sitting to a standing position or rising from a lying to a sitting position. It's the change in 'elevation' that can trigger the orthostatic hypotension, or blood pressure drop if one is dehydrated. Some medications have that effect as well, but I did not see it as a potential for doxy.

I'd call your GP if the dizziness doesn't resolve itself in a few hours.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×